MATHEMATICA BOHEMICA, Vol. 126, No. 1, pp. 113-117 (2001)

Monotone approximation of measurable multifunctions by simple multifunctions

Beata Kubis

Beata Kubis, Institute of Mathematics, University of Silesia, ul. Bankowa 14, 40-007 Katowice, e-mail:

Abstract: We investigate the problem of approximation of measurable multifunctions by monotone sequences of measurable simple ones. Our main tool is the Marczewski function, i.e., the characteristic function of a sequence of sets.

Keywords: measurable multifunction, Marczewski function, Vietoris topology, simple multifunction

Classification (MSC2000): 26E25, 28A20, 54C60

Full text of the article:

[Previous Article] [Next Article] [Contents of this Number]
© 2005 ELibM and FIZ Karlsruhe / Zentralblatt MATH for the EMIS Electronic Edition